# SDR 2004UALA01208

- Difficulty date: December 10, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 15,063 hours, 5,552 cycles
- Engine: Iae V2527A5
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: O-Ring
- Condition: Leaking
- Location: De Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED WITH A WING LEAK, RESTRICTED TO NO ICING.  FOUND FAN AIR VALVE THERMOSTAT LEAKING ONTO OVERHEAT LOOP - REPLACED SENSOR AND O-RING.
